# SDR HYIA20131216001

- Difficulty date: December 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N402HG
- Make and model: Cessna 402C
- Aircraft serial: 402C1016
- Aircraft time: 3,145 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1CH16
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, RETURN TO BLOCK.  FOUND LG SQUAT SWITCH TO BE OUT OF ADJUSTMENT.  .
